Vol. 10, No. 4, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Spectrum of the Laplacian on graphs of radial functions

Rodrigo Matos and Fabio Montenegro

Vol. 10 (2017), No. 4, 677–690

We prove that if M is a complete, noncompact hypersurface in n+1, which is the graph of a real radial function, then the spectrum of the Laplace operator on M is the interval [0,).

Complete surface, Laplace operator, spectrum
Mathematical Subject Classification 2010
Primary: 58J50
Secondary: 58C40
Received: 22 February 2016
Revised: 26 June 2016
Accepted: 11 July 2016
Published: 7 March 2017

Communicated by Martin J. Bohner
Rodrigo Matos
Department of Mathematics
Michigan State University
East Lansing, MI 48824
United States
Fabio Montenegro
Departamento de Matemática
Universidade Federal do Ceará (UFC)
Av. Humberto Monte, s/n
Campus do Pici, Bloco 914
60455-760 Fortaleza-